# SDR CA020411003

- Difficulty date: March 20, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010169
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) -DURING APPROACH PILOT SELECT GEAR DOWN. THEN PILOT NOTICE MANY CAUTION LIGHTS: SPOILER, ISOVALVE, STEERING AND HYD TANK NR 2 LEVEL EMPTY. BUT GEAR LOCK DOWN OK 3 GREEN LIGHTS.  AIRCRAFT LAND NORMALLY AND SAFELY.  MAINTENANCE FOUND ALUMINIUM HYDRAULIC LINE FOR LANDING GEAR DOWN PRESSURE CRACK IN A RADIUS (LINE IS IN THE WING TO FUSELAGE BOX)(CRACK LOOKED LIKE A FATIGUE CRACK). LINE REPLACED SYSTEM SERVICED, NO MORE LEAK.
